# SDR ASAA2020012841991

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 35,454 hours, 10,287 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC N8420001 #2 ENGINE HARNESS GVI, FOUND J10 CHAFING JUST AFT OF DP1005. GROUNDED - YES. REPAIRED J10 HARNESS REF B737-800 AMM TASK 70-70-01-350-801-F00, GOOD UNTIL ENGINE REMOVAL.
